Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Travelling Waves in Space-Fractional Nonlinear Diffusion with Linear Convection"
written by Felix Silva Costa, Marta Raquel Araujo Pereira,
published by Journal of Applied Mathematics and Physics, Vol.5 No.2, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Fractional Diffusion with Time-Dependent Diffusion Coefficient
2021
[2] Fractional space–time nonlinear reaction–convection–diffusion
Computational and Applied Mathematics, 2018
[3] Validation of a fractional model for erythrocyte sedimentation rate
Computational and Applied Mathematics, 2018
[4] On the fractional Harry Dym equation
Computational and Applied Mathematics, 2017
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top